# SDR SWAA2021040761520

- Difficulty date: April 3, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,721 hours, 24,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD EMERGENCY LIGHT INOP... / RE-LAMPED L/H FWD EMERGENCY LIGHT REF AMM: 33-51-04; NO DEFECTS NOTED.
